# SDR UPS08854134

- Difficulty date: October 22, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-W3-11 LT WING O/B LEADING EDGE SKIN PLATING XFS 534.1 EO DC8-5100-30418-C APPX H IS MARKED NOT VISIBLE ON STEP 6&7.  REMOVED REPAIR DOUBLER, CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DC-8 SRM 57-02-01 FIG 2H.
